# SDR 06FDEA1307

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198613
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 348 LBL 17 WL 149, CORROSION ON LOWER NOSE ANGLE (AFT OF NLG).  REMOVED AND REPLACED CHORD AT STA 348 LBL 17 WL 149 IAW SRM 51-30-2.
